# SDR DALA2017080405964

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CABIN WET AREA, BS 986.5, LBL 34 - 44, FLOORBEAM CORRODED. MAINTENANCE REPAIRED THE FLOORBEAM IAW ERA 464736-14MA, REV A.
